Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 80, NWS Buffalo, NY

July 13, 2007Livingston County, Wyoming County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 13, 2007, 5:31 AM EDT for Livingston County, Wyoming County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2007, 5:31 AM EDT (09:31 UTC)
Expired
Jul 13, 2007, 6:00 AM EDT
In force
29 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

Counties Livingston County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 80 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 130931
SVRBUF
NYC051-121-131000-
/O.NEW.KBUF.SV.W.0080.070713T0931Z-070713T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
531 AM EDT FRI JUL 13 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LIVINGSTON COUNTY IN WESTERN NEW YORK
  WYOMING COUNTY IN WESTERN NEW YORK

* UNTIL 600 AM EDT

* AT 525 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WARSAW...OR ABOUT 15 MILES SOUTH OF
  BATAVIA...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PERRY BY 535 AM EDT...
  MOUNT MORRIS BY 545 AM EDT...
  GENESEO BY 550 AM EDT...

LAT...LON 4286 7757 4285 7760 4277 7760 4276 7763
      4270 7761 4270 7818 4287 7820 4286 7797
      4290 7793 4292 7757

$$

HIBBERT
2 follow-up statements
000 
WWUS51 KBUF 130947
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
548 AM EDT FRI JUL 13 2007

NYC051-121-131000-
/O.CON.KBUF.SV.W.0080.000000T0000Z-070713T1000Z/
WYOMING NY-LIVINGSTON NY-
548 AM EDT FRI JUL 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR LIVINGSTON AND WYOMING COUNTIES...

AT 542 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR LEICESTER...OR ABOUT 7 MILES WEST
OF GENESEO...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GENESEO BY 555 AM EDT...

LAT...LON 4286 7757 4285 7760 4277 7760 4276 7763
      4270 7761 4270 7818 4287 7820 4286 7797
      4290 7793 4292 7757

$$

HIBBERT
000 
WWUS51 KBUF 131001
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
601 AM EDT FRI JUL 13 2007

NYC051-121-131011-
/O.EXP.KBUF.SV.W.0080.000000T0000Z-070713T1000Z/
WYOMING NY-LIVINGSTON NY-
601 AM EDT FRI JUL 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON AND WYOMING
COUNTIES EXPIRES AT 600 AM EDT...

AT 601 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4286 7757 4285 7760 4277 7760 4276 7763
      4270 7761 4270 7818 4287 7820 4286 7797
      4290 7793 4292 7757

$$

HIBBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:47 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 13, 2:47 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
247 AM EDT FRI JUL 13 2007

.SYNOPSIS...
RELATIVELY COOL WEATHER WILL PERSIST THROUGH THE UPCOMING WEEKEND
AS A DEEP TROUGH WILL REMAIN IN PLACE ACROSS THE GREAT LAKES
REGION. WHILE THE BULK OF THE NEXT FEW DAYS WILL BE RAINFREE...
A FEW WIDELY SEPARATED THUNDERSTORMS COULD BRING THE AREA SOME
RAIN THIS AFTERNOON. A MORE LIKELY PERIOD OF MUCH NEEDED RAINFALL
WILL COME SATURDAY NIGHT WHEN ANOTHER COLD FRONT WILL EASE ACROSS
THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
A HIGH AMPLITUDE PATTERN REMAINS IN PLACE ACROSS THE COUNTRY AS A
LARGE +2 STD RIDGE DOMINANTES THE WEST WHILE A -2 STD TROUGH IS
CENTERED OVER EASTERN CANADA AND THE GREAT LAKES REGION. THIS
ANOMALOUS PATTERN WILL CONTINUE TO KEEP SEASONABLY COOL WEATHER
OVER ALL OF WESTERN AND NORTH CENTRAL NEW YORK TODAY AND TONIGHT.

THE TROUGH WILL ALSO HELP TO GENERATE MORE SCT CONVECTION...WITH A
COOL UNSTABLE AIRMASS BECOMING EVEN MORE UNSTABLE UNDER THE
INFLUENCE OF A STRONG MID JULY SUN. THE COOL AIRMASS HAS ALREADY
SHOWN A PROPENCITY TO PRODUCE SOME SMALL HAIL...AS STORMS EARLIER
IN THE SHIFT PRODUCED MARBLE TO DIME SIZED HAIL SOUTH OF BUFFALO.

THE FREEZING LEVEL AS OF THE 00Z KBUF SOUNDING HAD LOWERED TO
ABOUT 9400 FT WHILE THE WET BULB ZERO WAS ARND 8700 FT. THESE
LEVELS WILL CONTINUE TO LOWER AS WE HEAD THROUGH THE MORNING AND
INTO THE AFTERNOON WITH THE FRZG LEVELS FALLING TO ARND 8500 FT.
THE LOW FREEZING LEVELS WILL BE FOUND WITHIN AN AIRMASS WHERE
LAPSE RATES BLO H7 WILL RANGE FROM 8 TO 10 DEG C AND WHERE CAPES
COULD BUILD TO BETWEEN 300-500 J/KG. WHILE THESE ARE NOT OVERLY
IMPRESSIVE INSTABILITY VALUES...THE INSTABILITY WILL BE
ACCOMPANIED BY YET ANOTHER SHORTWAVE PASSAGE.

WV IMAGERY SHOWS THAT THE NEXT SHORTWAVE IS IN THE VCNTY OF
WISCONSIN. THIS FEATURE WILL DIVE UNDERNEATH OUR AREA LATER
TODAY...BUT FORCING FROM THIS FEATURE ALONG WITH THE INSTABILITY
COULD LEAD TO SOME CONVECTION. THERE WILL BE A COUPLE FACTORS THAT
COULD INHIBIT THE EXTENT OF ANY STORMS THOUGH.

FIRST...AREAS IMMEDIATE EAST OF THE LAKES COULD BE SHADOWED AS A
WEST TO SOUTHWEST FLOW COULD ONCE AGAIN HINDER STORMS FROM
DEVELOPING. THIS WILL BE COVERED BY REDUCING POPS IN THOSE AREAS
DURING THE COURSE OF THE DAY AS THE LAKE BREEZE DEVELOPS.

SECONDLY...WARM ADVECTION ALOFT AT H5 WILL SERVE TO CAP THE
ENVIRONMENT. ANY CONVECTION THAT DOES FIRE WILL THUS LIKELY BE LOW
TOPPED IN NATURE.

AS FAR AS CONVECTION IS CONCERNED...WHILE THE LACK OF ANY JET
DYNAMICS IS NOT A DETRIMENTAL FACTOR...IT IS CERTAINLY NOT GOING
TO HELP.

WHAT THIS WILL ALL BOIL DOWN TO WILL BE A CONTINUED 30-40 POP
CHANCE FOR -SHRA/TSRA WITH THE MENTION OF SMALL HAIL IN ANY
THUNDERSTORM. THE LACK OF ANY SIGNIFICANT SHEAR (SPEED OR
DIRECTIONAL) COMBINED WITH THE RELATIVELY LOW CAPES AND LOW TOPS
SHOULD KEEP THE STORMS FROM PRODUCING ANY HAIL LARGER THAN DIME
SIZED....BUT THEY WILL HAVE TO BE WATCHED AS THE DAY PROGRESSES.

BY TONIGHT...THE AIRMASS WILL TEND TO DRY OUT AS THE SHORTWAVE
WILL EXIT TO OUR SOUTH AND EAST. THIS WILL ALLOW FOR SKIES TO
CLEAR OUT AND FOR TEMPS TO ONCE AGAIN DROP DOWN WELL INTO THE 50S
WITH SOME 40S ACROSS THE SRN TIER AND TUG HILL REGIONS.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
ON SATURDAY...THE NEXT IN A SERIES OF SHORTWAVES WILL BE DROPPING
THROUGH THE LONG WAVE TROUGH AND WILL BE APPROACHING OUR REGION.
CLOUDS AND INSTABILITY WILL BE ON THE INCREASE DURING THE COURSE
OF THE DAY WITH SOME -SHRA/TSRA POSSIBLE BY DAYS END. THIS WILL
ESPECIALLY BE THE CASE ACROSS THE FAR WESTERN COUNTIES...ALTHOUGH
A LAKE BREEZE MAY KEEP THE CONVECTION NORTH OF BUFFALO AND
WATERTOWN...AND OVER PARTS OF THE SRN TIER. ALL IN ALL
THOUGH THE DAY SHOULD BE MAINLY RAIN FREE WITH TEMPS JUST A FEW
DEGREES HIGHER THAN THOSE OF TODAY.

THE SHORTWAVE WILL CROSS THE REGION SATURDAY NIGHT WITH A SLOW
MOVING SFC FRONTAL BOUNDARY GENERATING WIDESPREAD SHOWERS AND
THUNDERSTORMS. THIS WILL MOST CERTAINLY BE THE BEST CHANCE OVER
THE NEXT WEEK OR SO FOR SOME MUCH NEEDED RAINFALL. CURRENT QPF
ESTIMATES RANGE FROM A QUARTER TO ONE HALF INCH FOR THE 12 HOUR
PERIOD.

THE MAJORITY OF THE PLUMES WITHIN THE 21Z SREF ENSEMBLE SHOW PCPN
SATURDAY NIGHT...SO BSED ON THAT AND THE CONSISTENCY OF THE
OPERATIONAL GFS...WILL RAISE 60 POPS TO 70. THANKS TO SURROUNDING
WFOS FOR POP COLLABORATION.

BU SUNDAY...THE FRONTAL BOUNDARY WILL BE SAGGING AWAY FROM THE
REGION TO THE EAST AND SOUTHEAST. SUNSHINE WILL RETURN WITH TEMPS
REMAINING A FEW DEGREES BELOW NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE START OF THE PERIOD LOOKS TO BE IN GOOD SHAPE WITH WEAK SURFACE
HIGH PRESSURE BUILDING OVER THE LOWER GREAT LAKES SUNDAY NIGHT AND
MONDAY BEHIND DEPARTING COLD FRONT. WEAK COOL FRONT LOOKS TO WORK
THROUGH THE AREA MONDAY NIGHT AND EARLY TUESDAY WITH A CHANCE FOR
PRECIPITATION WITH IT. THIS FRONT LOOKS TO WORK JUST TO THE SOUTH OF
THE AREA INTO THE OHIO VALLEY BY TUESDAY AFTERNOON...BEFORE TRYING
LIFTING BACK NORTHWARD AS A WARM FRONT TUESDAY NIGHT AND WEDNESDAY.
THIS BOUNDARY SHOULD REMAIN SOUTH OF THE AREA...BUT NORTHERN EDGE OF
ASSOCIATED PRECIPITATION SHIELD COULD WORK NORTHWARD INTO THE AREA.
CANADIAN HIGH PRESSURE LOOKS TO BUILD BACK DOWN ACROSS THE LOWER
GREAT LAKES WEDNESDAY NIGHT AND THURSDAY. TEMPERATURES LOOKING TO
START OUT ABOVE NORMAL FORM MONDAY WITH 850 MB TEMPERATURES NEAR
16-18C EASILY SUPPORTING TEMPERATURES IN THE MID 80S...BUT
TEMPERATURES SHOULD FALL BACK TO NEAR NORMAL LEVELS OR EVEN SLIGHTLY
BELOW WITH 850 MB TEMPERATURES FOR THE REMAINDER OF THE PERIOD
GENERALLY 10-12C.

LOOKING FURTHER AHEAD...THE HIGH AMPLITUDE RIDGE IN THE WEST IS
EXPECTED TO BROADEN AND EXPAND TO THE EAST ACROSS THE PLAINS AND
MISSISSIPPI VALLEY. THIS WILL ALLOW MUCH WARMER AIR TO PUCH INTO
OUR REGION...WITH AN INCREASING LIKELIHOOD OF REAL SUMMER WARMTH
FOR LATER NEXT WEEK THROUGH NEXT WEEKEND. ABOVE NORMAL TEMPS LOOK
MORE AND MORE LIKELY...WHICH TRANSLATES INTO HIGHS AVERAGING IN
THE MID TO UPPER 80S WITH OVERNGHT LOWS IN THE MID 60S.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE COMBINATION OF DAYTIME HEATING AND RELATIVELY COLD TEMPERATURES
ASSOCIATED WITH THE DEEPENING UPPER LEVEL TROUGH WILL BRING ANOTHER
CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS MORNING
INTO THIS AFTERNOON. NAM12 WAS SHOWING A WEST TO EAST BAND ALONG THE
SOUTHWESTERN SHORE OF LAKE ONTARIO...INDICATIVE OF THE NIAGARA
FRONTIER LAKE BREEZE CONVERGENCE ZONE BETWEEN LAKES ERIE AND
ONTARIO. THIS SEEMS VERY REASONABLE GIVEN THE DEVELOPMENT IN THE
SAME AREA ON THURSDAY. WHILE MAINLY VFR CONDITIONS WILL BE THE
RULE...CIGS AND VSBYS COULD BRIEFLY LOWER TO MVFR WITH ANY
CONVECTION THAT DEVELOPS. RELATIVELY LOW FREEZING LEVELS MAY ALSO
PRODUCE SOME SMALL WITH ANY THUNDERSTORMS THAT DEVELOP DURING THE
AFTERNOON.

LOOKING FURTHER OUT...LOOK FOR GENERALLY VFR CONDITIONS ON THROUGH
THE UPCOMING WEEKEND WITH POSSIBLE BRIEF LOWERING TO MVFR CONDITIONS
THURSDAY NIGHT AND FRIDAY IN A FEW SCATTERED SHOWERS...AND AGAIN
SATURDAY NIGHT AND EARLY SUNDAY WITH A WEAK COOL FRONTAL PASSAGE.

&&

.MARINE...
WINDS HAVE DIMINISHED SUBSTANTIALLY FROM THE GUSTY WINDS ON THURSDAY
AFTERNOON THUS HAVE DISCONTINUED THE SMALL CRAFT ADVISORY FOR THE
LAKE ONTARIO NEARSHORE. ONE LAST SHORT WAVE WILL CROSS THE REGION
THIS AFTERNOON BUT WILL DO LITTLE MORE THAN DIRECT WINDS TO A
WESTERLY DIRECTION AND MAY PRODUCE SOME GUSTINESS ON THE LAKES
DURING THE AFTERNOON...BUT NOT ENOUGH FOR A SMALL CRAFT ADVISORY. THE
PASSAGE OF A COLD FRONT WILL ALLOW GUSTY WINDS TO AGAIN ARISE ON
SATURDAY EVENING THROUGH SUNDAY MORNING...DURING WHICH TIME A SMALL
CRAFT ADVISORY MAY BE NEEDED FOR LAKE ERIE...THEN LIGHTER WINDS ARE
EXPECTED THROUGH THE REST OF THE WEEKEND AND EARLY NEXT WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR LEZ020-040-041.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...RSH
LONG TERM...TMA/RSH
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Jul 13, 5:19 AM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
519 AM EDT FRI JUL 13 2007

NYZ001>008-010>014-019>021-085-140930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
519 AM EDT FRI JUL 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS EARLY THIS MORNING AND AGAIN THIS AFTERNOON WILL
LIKELY PRODUCE SOME SMALL HAIL. THERE WILL BE THE POTENTIAL FOR
SOME OF THE STORMS TO PRODUCE HAIL LARGER THAN A DIME...REQUIRING
SEVERE THUNDERSTORM WARNINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-140930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
519 AM EDT FRI JUL 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS EARLY THIS MORNING AND AGAIN THIS AFTERNOON WILL
LIKELY PRODUCE SOME SMALL HAIL. THERE WILL BE THE POTENTIAL FOR
SOME OF THE STORMS TO PRODUCE HAIL LARGER THAN A DIME...REQUIRING
SEVERE THUNDERSTORM WARNINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:44 PM EDTSpecial Marine WarningBUF61 min
Jul 12, 11:53 PM EDTSevere Thunderstorm WarningBUFErie33 min
Jul 13, 4:57 AM EDTSevere Thunderstorm WarningBUFErie, Wyoming33 min
Jul 13, 6:33 AM EDTSpecial Marine WarningBUF27 min
Jul 13, 7:36 AM EDTSpecial Marine WarningBUF24 min
Jul 13, 8:29 AM EDTSpecial Marine WarningBUF46 min
Jul 13, 8:42 AM EDTSevere Thunderstorm WarningBUFJefferson63 min
Jul 13, 9:19 AM EDTSpecial Marine WarningBUF41 min
Jul 13, 10:42 AM EDTSpecial Marine WarningBUF33 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.